# SDR AUS20020031

- Difficulty date: January 11, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulty
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR FAILED TO EXTEND. NLG EXTENDED AND LOCKED USING EMERGENCY FREE FALL SYSTEM. INVESTIGATION COULD FIND NO CAUSE FOR THE DEFECT. RETRACTION TESTS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE AND HAS OPERATED NORMALLY SINCE.
